MAUDE Adverse Event Report: ARTHREX, INC. TIBIAL FIXATION KIT, 14MM BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIBIAL FIXATION KIT, 14MM BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number TIBIAL FIXATION KIT, 14MM BUTTON
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic knee surgery the suture tore near the chinese finger trap.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation¿that the sutures tore¿is confirmed.Due to device contamination, only a visual evaluation was performed.Photographic evidence provided for device ar-1588tn-3, batch number 15394985, showed that the suture system was damaged, torn, and frayed.Based on the available information¿which may include the returned device (if applicable), photographs, videos, event descriptions, and any additional field data¿arthrex determined the most probable cause of the reported issue.The most likely root cause is attributed to user error, specifically the application of excessive force during suture passing, tightening, or tensioning.

Brand Name
TIBIAL FIXATION KIT, 14MM BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23389874
Report Number1220246-2025-04823
Device Sequence Number18609787
Product Code MBI
UDI-Device Identifier00888867284159
UDI-Public(01)00888867284159(11)250225(17)300131(10)15394985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIBIAL FIXATION KIT, 14MM BUTTON
Device Catalogue NumberAR-1588TN-3
Device Lot Number15394985
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown